# SDR ASAA0842889

- Difficulty date: April 29, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: L/E Slat
- Component: Slat
- Component part number: 65C26602312A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT T/E WEDGE LOWER SURFACE CHAFED 3 PLACES.  PREPPED DAMAGED AREAS, FABRICATED AND INSTALLED REPAIR SKIN AND DOUBLER IAW B737 SRM 51 70 10 REPAIR 4.
